Alert archive / Missouri / Flash Flood Warnings in 2019

Flash Flood Warning 38, NWS Springfield, MO

May 23, 2019Cherokee County, Kansas; Jasper County, Newton County, Missouri

NWS Springfield, MO issued this flash flood warning at May 23, 2019, 3:58 AM CDT for Cherokee County, Kansas; Jasper County, Newton County, Missouri. It was in force for 8 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2019, 3:58 AM CDT (08:58 UTC)
Expired
May 23, 2019, 12:08 PM CDT
In force
8 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, KS, Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 107 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 6:16 AM CDTFLASH FLOOD2 W Oakland Park, MOMULTIPLE INTERSECTIONS ALONG ZORA ST. IN JOPLIN UNDER WATER DUE TO HEAVY RAIN AND RUNOFF.
May 23, 6:38 AM CDTFLASH FLOOD1 Nne Duenweg, MOMULTIPLE LOW WATER CROSSINGS ARE FLOODED OUT IN JASPER COUNTY. ALSO HAVE BEEN SEVERAL WATER RESCUE CALLS FOR TRAFFIC.
May 23, 6:53 AM CDTHEAVY RAIN 3.591 Wnw Webb City, MOCORRECTS TIME OF PREVIOUS HEAVY RAIN REPORT FROM 1 WNW WEBB CITY. JLN ASOS 24 HOUR ACCUMULATION THROUGH 7AM.
May 23, 7:00 AM CDTHEAVY RAIN 3.591 Wnw Webb City, MOJLN ASOS 24 HOUR ACCUMULATION THROUGH 7AM.
May 23, 7:30 AM CDTHEAVY RAIN 2.5Columbus, KS24HR TOTAL.
May 23, 7:55 AM CDTFLOODCarthage, MOSIGNIFICANT FLOODING THROUGHOUT TOWN.
May 23, 8:00 AM CDTHEAVY RAIN 3.31 S Carthage, MO24HR TOTAL.
May 23, 8:00 AM CDTHEAVY RAIN 3.433 Se Brooklyn Heights, MO24HR TOTAL.
May 23, 8:40 AM CDTFLASH FLOODJoplin, MORUNNING WATER RISING ON ROADS CAUSING THEM TO BE CLOSED. VIA SOCIAL MEDIA.
May 23, 8:55 AM CDTFLASH FLOODJoplin, MOCORRECTS PREVIOUS FLASH FLOOD REPORT FROM JOPLIN. RUNNING WATER RISING ON ROADS CAUSING THEM TO BE CLOSED. VIA SOCIAL MEDIA.
May 23, 9:00 AM CDTHEAVY RAIN 4.41 E Iron Gates, MO24HR TOTAL. VIA SOCIAL MEDIA.
May 23, 9:15 AM CDTFLASH FLOOD1 W Oakland Park, MOMETS AMBULANCE UNITS OUT WITH JOPLIN FIRE IN THE AREA OF N HIGHLAND AVENUE AND KENSINGTON STREET - WATER RESCUE OF OCCUPANTS OF MULTIPLE HOMES.
May 23, 9:20 AM CDTHEAVY RAIN 5Carthage, MO5.00 INCHES OF RAIN OVERNIGHT ON EAST SIDE OF TOWN. VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 138 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1242 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
2.4
Supercell composite
17.1

Open this sounding in Storm Lab

The text

As transmitted.

917 
WGUS53 KSGF 230858
FFWSGF
KSC021-MOC097-145-231900-
/O.NEW.KSGF.FF.W.0038.190523T0858Z-190523T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
358 AM CDT Thu May 23 2019

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Cherokee County in southeastern Kansas...
  Northwestern Newton County in southwestern Missouri...
  Jasper County in southwestern Missouri...

* Until 200 PM CDT Thursday.

* At 357 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen. Another two to three inches of rain will be 
  possible in a short period of time. Flash flooding is expected to 
  begin shortly.

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.
  Locations in the warning include...
  Joplin...                         Carthage...
  Webb City...                      Carl Junction...
  Baxter Springs...                 Columbus...
  Galena...                         Oronogo...
  Carterville...                    Duquesne...
  Duenweg...                        Jasper...
  Loma Linda...                     Airport Drive...
  Weir...                           Leawood...
  Lowell...                         Silver Creek...
  Alba...                           Scammon...

This warning includes but is not limited to the following low water
crossings...
North Main and Murphy Boulevard In Joplin...
Highway 37 at The Spring River southwest of Avilla...
Highway 7 at Little Cherry Creek north of Columbus...
Route JJ at Center Creek southeast of Carl Junction...
and Route F, 3 miles northeast of Reeds.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3734 9468 3734 9462 3736 9460 3734 9409
      3715 9406 3699 9461 3700 9507 3725 9507

$$

DSA
2 follow-up statements
878 
WGUS73 KSGF 231420
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
920 AM CDT Thu May 23 2019

KSC021-MOC097-145-231900-
/O.CON.KSGF.FF.W.0038.000000T0000Z-190523T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Newton MO-Jasper MO-
920 AM CDT Thu May 23 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
CHEROKEE...NORTHWESTERN NEWTON AND JASPER COUNTIES...

At 916 AM CDT, local law enforcement reported flash flooding in the 
warned area. Water rescues were being conducted in Joplin. Over four 
inches of rain have fallen. Flash flooding continues.

Creeks, streams, and low water crossings will be especially 
susceptible to the dangers of flash flooding.
Locations in the warning include...

Joplin...                         Carthage...
Webb City...                      Carl Junction...
Baxter Springs...                 Columbus...
Galena...                         Oronogo...
Carterville...                    Duquesne...
Duenweg...                        Jasper...
Loma Linda...                     Airport Drive...
Weir...                           Leawood...
Lowell...                         Silver Creek...
Alba...                           Scammon...

This warning includes but is not limited to the following low water
crossings...
North Main and Murphy Boulevard In Joplin...
Highway 37 at The Spring River southwest of Avilla...
Highway 7 at Little Cherry Creek north of Columbus...
Route JJ at Center Creek southeast of Carl Junction...
and Route F, 3 miles northeast of Reeds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3734 9468 3734 9462 3736 9460 3734 9409
      3715 9406 3699 9461 3700 9507 3725 9507

$$

Terry
308 
WGUS73 KSGF 231708
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1208 PM CDT Thu May 23 2019

KSC021-MOC097-145-231717-
/O.CAN.KSGF.FF.W.0038.000000T0000Z-190523T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Newton MO-Jasper MO-
1208 PM CDT Thu May 23 2019

...THE FLASH FLOOD WARNING FOR CHEROKEE...NORTHWESTERN NEWTON AND
JASPER COUNTIES IS CANCELLED...

Heavy rain has ended. Rapidly rising water and flash flooding is no 
longer expected to pose a threat to life or property. However, 
residual flooding of low lying areas will continue through Friday 
morning. Please continue to heed any remaining road closures.

LAT...LON 3734 9468 3734 9462 3736 9460 3734 9409
      3715 9406 3699 9461 3700 9507 3725 9507

$$

Terry

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 23, 12:21 AM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, May 23, 12:21 AM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1221 AM CDT Thu May 23 2019

...Updated for 06Z Aviation Discussion...

.SHORT TERM...(This evening through Thursday)
Issued at 413 PM CDT Wed May 22 2019

Monitoring conditions out in Kansas and Oklahoma as the area ramps
up for the fourth round of severe weather in the last five days.
Strong southerly winds are pumping up a very moist and unstable
air mass into the area. CAPE values in excess of 3000 J/kg are
moving into the area with 0-6km bulk shear values over 50 kts. A
PDS tornado watch has already been issued as the area is expecting
all modes of severe from late this afternoon into the overnight
hours.

In addition...will also be monitoring both rainfall rates and
amounts during the overnight period especially western and
northern areas of the CWA. CAMS models are indicating a basic
southwest to northeast movement through most of the evening along
a stalled frontal boundary before the storms take a turn to the
south. With PWAT values in the 1.0-1.5" range...additional
rainfall amounts of 1-2" with locally 3' are possible north of
I-44. Training will only exacerbate the flash flood potential. A
Flash Flood Watch remains in effect through tomorrow morning.

As the upper low makes its way into the Great Lakes...the stalled
surface front will be situated across central Missouri. This will
keep the threat of both severe weather and potentially heavy rain
in the forecast.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 413 PM CDT Wed May 22 2019

The overall pattern is not expected to change much over the
forecast period. An upper level ridge remains over the
southeastern states with an upper level trough along the
West Coast. As one system lifts out of the trough...another system
moves in to replace it. At the surface...this is reflected as low
pressure develops along the lee of the Rockies and advances up
the stalled frontal boundary towards the Great Lakes. This has the
effect of keeping the effective frontal boundary close enough to
the area to keep our weather unsettled.

Given the fact that soils remain saturated...it is not taking much
rain to produce flash flooding. Expect this unsettled pattern to
continue with perhaps a 12-24 hour respite between each system.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1221 AM CDT Thu May 23 2019

Showers and storms continue to be found over southeast Kansas,
western into central Missouri, all in association with a surface
front that runs from northeast Oklahoma into northeast Missouri.
This front will slowly sag southward, with short term models
continuing to show showers and thunderstorms continuing through
the overnight hours. These will continue to affect the KJLN TAF
site and move into the KSGF and possibly KBBG site overnight and
into the early morning hours Thursday before diminishing. Mainly
VFR flight conditions is expected, with MVFR and possibly IFR
within the convective elements. As the front near later tonight
ceilings will likely fall into the MVFR category through the early
morning hours of Thursday before clearing out by afternoon back
into he MVFR category.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 10 AM CDT this morning for MOZ055>058-
     066>069-077>080-088-089-093.

KS...Flash Flood Watch until 10 AM CDT this morning for KSZ073-097-
     101.

&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Raberding
Hazardous weather outlook, May 22, 8:23 PM CDT, 7 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
823 PM CDT Wed May 22 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240130-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
823 PM CDT Wed May 22 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Significant hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated flooding risk.
  Significant lightning risk.
  Limited non thunderstorm wind risk.

DISCUSSION...

  Thunderstorms will continue to affect areas along and north of
  Interstate 44 this evening into the overnight hours. This dynamic
  system will be capable of producing hail up to the size of tennis
  balls, damaging winds up to 70 mph and tornadoes. A strong tornado
  or two may be possible.

  Flooding and flash flooding will again be possible tonight as
  storms develop and move over many of the same areas that
  received flooding rains the past few days. Between 1 and 2
  inches of rain will be possible with localized amounts around
  3 inches.

  Non-thunderstorm wind gusts to 30 mph are possible over western
  Missouri and extreme southeast Kansas late this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

  Intermittent storm activity is expected from Thursday through
  the coming holiday weekend.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will be needed in the next three hours for
  southeast Kansas and southwestern into Central Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Raberding

In the hours before

Special weather statement, May 22, 10:17 PM CDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Springfield MO
1017 PM CDT Wed May 22 2019

KSZ073-MOZ066-077-230400-
Bourbon KS-Vernon MO-Barton MO-
1017 PM CDT Wed May 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOURBON...NORTHERN
BARTON AND VERNON COUNTIES UNTIL 1100 PM CDT...

At 1017 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Fort Scott, moving northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Nevada...                         Fort Scott...
Sheldon...                        Montevallo...
Arcadia...                        Walker...
Schell City...                    Bronaugh...
Moundville...                     Richards...
Milo...                           Deerfield...
Harwood...                        Horton...
Oskaloosa...                      Garland...
Hannon...

This includes Interstate 49 between mile markers 74 and 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 400 AM CDT for southeastern
Kansas...and southwestern and west central Missouri.

LAT...LON 3793 9471 3804 9423 3802 9423 3804 9422
      3806 9413 3804 9411 3805 9410 3803 9408
      3803 9406 3760 9408 3762 9462 3767 9462
      3767 9471
TIME...MOT...LOC 0317Z 240DEG 27KT 3776 9460

Angle
Local storm report, May 22, 11:17 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT WED MAY 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     TSTM WND DMG     ELDON                   38.35N 92.58W
05/22/2019                   MILLER             MO   EMERGENCY MNGR

            GETTING REPORTS OF DAMAGE IN ELDON. DETAILS
            UNCERTAIN AT THIS TIME. POSSIBLE TDS.

&&
Special weather statement, May 23, 2:44 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Springfield MO
244 AM CDT Thu May 23 2019

MOZ089-090-094-095-230830-
Greene MO-Dade MO-Lawrence MO-Christian MO-
244 AM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHRISTIAN...NORTHEASTERN
LAWRENCE...GREENE AND SOUTHEASTERN DADE COUNTIES UNTIL 330 AM CDT...

At 244 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Ash Grove to near Republic. Movement was east
at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Springfield...                    Nixa...
Ozark...                          Republic...
Battlefield...                    Willard...
Rogersville...                    Strafford...
Clever...                         Sparta...
Ash Grove...                      Fair Grove...
Billings...                       Fremont Hills...
Walnut Grove...                   Everton...
Brookline...                      Halltown...
Chesapeake...                     Glidewell...

This includes Interstate 44 between mile markers 51 and 89.

A Tornado Watch remains in effect until 400 AM CDT for southwestern
Missouri.

LAT...LON 3704 9374 3740 9372 3742 9309 3741 9308
      3727 9308 3727 9307 3698 9306
TIME...MOT...LOC 0744Z 269DEG 27KT 3730 9358 3708 9349

Schaumann
Special weather statement, May 23, 3:05 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Springfield MO
305 AM CDT Thu May 23 2019

MOZ094-102-230845-
Barry MO-Lawrence MO-
305 AM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BARRY AND LAWRENCE
COUNTIES UNTIL 345 AM CDT...

At 305 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mount Vernon, moving east at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Monett...                         Aurora...
Mount Vernon...                   Marionville...
Pierce City...                    Purdy...
Miller...                         Wheaton...
Verona...                         Stotts City...
Pioneer...                        Halltown...
Freistatt...                      Hoberg...
Chesapeake...                     Red Oak...
Mcdowell...                       Pleasant Ridge...
Madry...

This includes Interstate 44 between mile markers 33 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 400 AM CDT for southwestern
Missouri.

LAT...LON 3672 9407 3728 9405 3726 9362 3688 9361
TIME...MOT...LOC 0805Z 248DEG 22KT 3704 9388

Hatch
Special weather statement, May 23, 3:16 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Springfield MO
316 AM CDT Thu May 23 2019

MOZ080-081-091-230900-
Dallas MO-Laclede MO-Webster MO-
316 AM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...SOUTHEASTERN DALLAS AND
SOUTHWESTERN LACLEDE COUNTIES UNTIL 400 AM CDT...

At 315 AM CDT, Doppler radar was tracking a strong thunderstorm near
Strafford, moving east at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Marshfield...                     Rogersville...
Seymour...                        Fordland...
Conway...                         Niangua...
Diggins...                        Phillipsburg...
Elkland...                        Rader...
Charity...                        Northview...

This includes Interstate 44 between mile markers 91 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 400 AM CDT for southwestern
Missouri.

LAT...LON 3710 9306 3757 9307 3764 9268 3729 9269
      3729 9270 3726 9269 3708 9269
TIME...MOT...LOC 0815Z 254DEG 29KT 3728 9323

Hatch

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:02 PM CDTTornado WarningSGFBourbon, Crawford43 min
May 22, 7:04 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford56 min
May 22, 7:11 PM CDTSevere Thunderstorm WarningSGFCherokee64 min
May 22, 7:19 PM CDTTornado WarningSGFCherokee41 min
May 22, 7:21 PM CDTFlash Flood WarningSGFBourbon, Cherokee, Crawford6 hr
May 22, 7:54 PM CDTTornado Warning EmergencyTornado observedSGFCherokee51 min
May 22, 7:56 PM CDTSevere Thunderstorm WarningSGFBourbon, Crawford34 min
May 22, 8:31 PM CDTSevere Thunderstorm WarningSGFCrawford20 min
May 23, 3:03 AM CDTSevere Thunderstorm WarningSGFCherokee42 min
May 23, 6:13 AM CDTFlash Flood WarningSGFBourbon, Cherokee, Crawford6 hr
May 22, 7:08 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper67 min
May 22, 7:13 PM CDTSevere Thunderstorm WarningSGFSt. Clair47 min
May 22, 7:24 PM CDTSevere Thunderstorm WarningSGFVernon51 min
May 22, 7:26 PM CDTSevere Thunderstorm WarningSGFSt. Clair64 min
May 22, 7:33 PM CDTTornado WarningSGFVernon42 min
May 22, 7:53 PM CDTSevere Thunderstorm WarningSGFBenton52 min
May 22, 8:00 PM CDTTornado WarningSGFBenton30 min
May 22, 8:13 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper62 min
May 22, 8:14 PM CDTTornado WarningSGFVernon19 min
May 22, 8:19 PM CDTSevere Thunderstorm WarningSGFVernon41 min
May 22, 8:26 PM CDTTornado WarningSGFBenton34 min
May 22, 8:29 PM CDTTornado WarningSGFBenton31 min
May 22, 8:34 PM CDTTornado WarningSGFSt. Clair, Vernon26 min
May 22, 8:34 PM CDTTornado Warning Tornado observedConsiderable damage threatSGFBarton, Jasper41 min
May 22, 8:46 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan44 min
May 22, 8:51 PM CDTTornado WarningSGFBenton, Morgan24 min
May 22, 9:00 PM CDTTornado Warning Tornado observedConsiderable damage threatSGFBarton, Dade45 min
May 22, 9:01 PM CDTFlash Flood WarningSGFBenton, Morgan8 hr
May 22, 9:03 PM CDTTornado WarningSGFBenton27 min
May 22, 9:07 PM CDTSpecial Weather StatementSGFCedar38 min
May 22, 9:24 PM CDTTornado WarningSGFMorgan36 min
May 22, 9:27 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon48 min
May 22, 9:33 PM CDTTornado Warning Tornado observedSGFCedar, Dade, Polk42 min
May 22, 9:40 PM CDTTornado Warning Tornado observedSGFMcDonald50 min
May 22, 9:41 PM CDTTornado WarningSGFBarton, Dade34 min
May 22, 9:58 PM CDTFlash Flood WarningSGFCedar, Dade, Hickory, Polk, St. Clair8 hr
May 22, 10:01 PM CDTTornado WarningSGFPolk29 min
May 22, 10:10 PM CDTTornado WarningSGFCedar, Dade, Polk35 min
May 22, 10:14 PM CDTFlash Flood WarningSGFMcDonald, Newton8 hr
May 22, 10:17 PM CDTSpecial Weather StatementSGFVernon43 min
May 22, 10:26 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton12 min
May 22, 10:30 PM CDTTornado WarningSGFCedar, Dallas, Hickory, Polk45 min
May 22, 10:38 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan52 min
May 22, 10:45 PM CDTTornado WarningSGFMiller, Morgan30 min
May 22, 11:12 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede18 min
May 22, 11:14 PM CDTTornado Warning Tornado observedSGFMiller16 min
May 22, 11:25 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, Polk, St. Clair65 min
May 23, 12:20 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede40 min
May 23, 12:33 AM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Laclede, Polk42 min
May 23, 12:52 AM CDTTornado WarningSGFCamden, Laclede23 min
May 23, 1:11 AM CDTTornado WarningSGFCamden, Laclede, Pulaski49 min
May 23, 1:13 AM CDTTornado WarningSGFCamden, Miller, Pulaski32 min
May 23, 1:19 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton56 min
May 23, 1:29 AM CDTTornado Warning Tornado observedSGFMcDonald, Newton46 min
May 23, 1:40 AM CDTSevere Thunderstorm WarningSGFMaries, Miller, Phelps, Pulaski37 min
May 23, 1:56 AM CDTTornado WarningSGFPulaski34 min
May 23, 2:13 AM CDTFlash Flood WarningSGFJasper, Newton9 hr
May 23, 2:13 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton62 min
May 23, 2:22 AM CDTTornado WarningSGFDent, Phelps, Pulaski38 min
May 23, 2:44 AM CDTSpecial Weather StatementSGFGreene46 min
May 23, 2:51 AM CDTTornado WarningSGFDent, Phelps24 min
May 23, 2:52 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk53 min
May 23, 3:05 AM CDTSpecial Weather StatementSGFLawrence40 min
May 23, 3:16 AM CDTSpecial Weather StatementSGFWebster44 min
May 23, 3:43 AM CDTSevere Thunderstorm WarningSGFWebster22 min
May 23, 4:26 AM CDTSpecial Weather StatementSGFJasper49 min
May 23, 4:38 AM CDTSevere Thunderstorm WarningSGFJasper, Newton52 min
May 23, 4:48 AM CDTSpecial Weather StatementSGFTexas42 min
May 23, 5:00 AM CDTFlash Flood WarningSGFChristian, Greene, Lawrence4 hr
May 23, 5:13 AM CDTSpecial Weather StatementSGFLawrence47 min
May 23, 5:35 AM CDTFlash Flood WarningSGFDade, Greene, Lawrence6 hr
May 23, 6:05 AM CDTSpecial Weather StatementSGFGreene40 min
May 23, 6:58 AM CDTRiver Flood WarningSGFJasper, Newton57 hr
May 23, 8:50 AM CDTFlash Flood WarningSGFChristian, Greene, Lawrence2 hr
May 23, 9:33 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk, Webster3 hr

Nearby

Flash Flood Warnings in Missouri, 2019Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.